3 doctors weighed in:

Anxiety at crisis point, been prescribed sertraline, but trying to get it in my system causes more anxiety, what can I do?

3 doctors weighed in
Dr. Patricia Foster
Psychiatry
2 doctors agree

In brief: See doctor

There may be drug interactions between sertraline and propanolol causing shortness of breath, dizziness and/or irregular heart beats that feel like increased anxiety.
Don't know your doses, but please review with prescribing doctor without delay and ask what to do. Also be sure you've seen pcp to rule out medical causes for anxiety. I hope this helps. Best wishes.

In brief: See doctor

There may be drug interactions between sertraline and propanolol causing shortness of breath, dizziness and/or irregular heart beats that feel like increased anxiety.
Don't know your doses, but please review with prescribing doctor without delay and ask what to do. Also be sure you've seen pcp to rule out medical causes for anxiety. I hope this helps. Best wishes.
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
50 years in practice
56M people helped
Continue
111,000 doctors available